# SDR UIEA2021032000640

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 86,461 hours, 15,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1715-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX STA 1715-1720 RH SKIN S-42R TO S-43R FOUND CORROSION.( FX STA 1710 - 1750 RH SKIN S-41R TO S-45R REPAIRED AS PER RI-53-61-14484 REV A. )
